MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC161200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2022, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.The patient tolerated the procedure.It was reported that follow up images, (computed tomography dated (b)(6) 2022), revealed both limbs of devices bilaterally were compressed.There was some flow and the patient presented nonsymptomatic.Reportedly during the original procedure, ¿the distal aorta was small¿.On (b)(6) 2022, the physician reintervened and implanted a gore® viabahn® vbx balloon expandable endoprostheses inside each gore® excluder® aaa endoprostheses limb.This opened the compression.The patient tolerated the procedure.Root cause of compression- during the original procedure, ¿the distal aorta was small¿.
 
Additional Manufacturer Narrative
Addition section b-computed tomography (ct) images were sent to gore imaging services for evaluation.Per the evaluation multiple pre-implant axial images dated (b)(6), 2021, illustrates what appears to be a heavily calcified abdominal aorta with a diameter of 11mm.Post implant axial image dated (b)(6), 2022, illustrates a compressed left ipsilateral limb.Post implant axial image dated (b)(6), 2022, illustrates a compressed right contralateral limb.Centerline reconstruction from ct dated (b)(6), 2022, illustrates a compressed left ipsilateral limb.Centerline reconstruction from ct dated (b)(6), 2022, illustrates a compressed right contralateral limb.Addition the gore® excluder® aaa endoprosthesis instructions for use (ifu) states: patients should be counseled as to the possibility of subsequent reinterventions including catheter-based and open surgical conversion.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14398279
Report Number3013164176-2022-01374
Device Sequence Number5451294
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public00733132618705
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberPLC161200
Device Catalogue NumberPLC161200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale